Bulletin (New Series) of the American Mathematical Society

Review: Steven R. Lay, Convex sets and their applications

A. W. Roberts and D. E. Varberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 8, Number 2 (1983), 387-389.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183550147

Citation

Roberts, A. W.; Varberg, D. E. Review: Steven R. Lay, Convex sets and their applications . Bulletin (New Series) of the American Mathematical Society 8 (1983), no. 2, 387--389. http://projecteuclid.org/euclid.bams/1183550147.


Export citation

References

  • 1. R. V. Benson, Euclidean geometry and convexity, McGraw-Hill, New York, 1966.
  • 2. H. G. Eggleston, Convexity, Cambridge Univ. Press, Cambridge, England, 1966.
  • 3. B. Griinbaum, Convex polytopes, Wiley, 1967.
  • 4. P. C. Hammer and Andrew Sobczyk, Planar line families. I, Proc. Amer. Math. Soc. 4 (1953), 226-233.
  • 5. P. J. Kelly and M. L. Weiss, Geometry and convexity, Wiley, New York, 1979.
  • 6. L. A. Lyusternik, Convex figures and polyhedra, Dover, New York, 1963.
  • 7. A. W. Roberts and D. E. Varberg, Convex functions, Academic Press, New York, 1973.
  • 8. R. T. Rockafellar, Convex analysis, Princeton Univ. Press, Princeton, New Jersey, 1970.
  • 9. F. A. Valentine, Convex sets, McGraw-Hill, New York, 1964.
  • 10. I. M. Yaglom and V. G. Boltyanskii, Convex figures, Holt, Rinehart, and Winston, New York, 1961.